MAUDE Adverse Event Report: COVIDIEN KANG EPUMP 500ML PUMP SET-INTL; PUMP, INFUSION, ENTERAL

COVIDIEN KANG EPUMP 500ML PUMP SET-INTL; PUMP, INFUSION, ENTERAL
Model Number 672055
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that at the time of starting the enteral nutrition during priming, the nutrition was connected to the set and it was noticed that there was a leak from the periphery.There was no patient involvement.

Brand Name
KANG EPUMP 500ML PUMP SET-INTL
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11087278
Report Number1282497-2020-09813
Device Sequence Number16341107
Product Code LZH
UDI-Device Identifier10884521028142
UDI-Public10884521028142
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number672055
Device Catalogue Number672055
Device Lot Number200410124
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/24/2020
Initial Report FDA Received Date12/29/2020
Patient Sequence Number1